Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The rank of Hankel operators on harmonic Bergman spaces


Author: Lova Zakariasy
Journal: Proc. Amer. Math. Soc. 131 (2003), 1177-1180
MSC (2000): Primary 47B35
Published electronically: November 4, 2002
MathSciNet review: 1948109
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that on the harmonic Bergman spaces, the Hankel operators with nonconstant harmonic symbol cannot be of finite rank.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B35

Retrieve articles in all journals with MSC (2000): 47B35


Additional Information

Lova Zakariasy
Affiliation: Department of Mathematics, University of Bordeaux I, 351, cours de la Liberation, 33045 Talence cedex, France
Email: lova.zakariasy@math.u-bordeaux.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06638-8
PII: S 0002-9939(02)06638-8
Keywords: Hankel operators, harmonic Bergman spaces
Received by editor(s): September 14, 2001
Received by editor(s) in revised form: November 11, 2001
Published electronically: November 4, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society